REAL

A class of BVPS for first order impulsive functional integro-differential equations with a parameter

Chen, Chuanming and Liang, Jitai and Zhen, Boqian (2013) A class of BVPS for first order impulsive functional integro-differential equations with a parameter. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (4). pp. 1-17. ISSN 1417-3875

[img]
Preview
Text
p1815.pdf

Download (168kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:24
Last Modified: 21 Mar 2015 10:24
URI: http://real.mtak.hu/id/eprint/22721

Actions (login required)

View Item View Item